# SDR SWAA2023102502155

- Difficulty date: September 19, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5241 · Galley Doors
- Part: Washer
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD; EXCESSIVE PLAY IN PLATE BEHIND INTERIOR DOOR HANDLE<[01] ELIMINATED EXCESSIVE PLAY BY REPLACING DAMAGED WASHERS BEHIND THE CONTROL CAM ASSY. PER CMM 52-41-04-81205;[02] VERIFIED CORRECTIVE ACTION 1
